MathSciNet Relay Station
MathSciNet bibliographic data
MR2926554 11G20 (33E50)
Barman, Rupam; Kalita, Gautam Certain values of Gaussian hypergeometric series and a family of algebraic curves. Int. J. Number Theory 8 (2012), no. 4, 945–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement